Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

dizziness from steroid injection?

Is it common to have dizziness for days after having an epidural steroid injection done in the cervical spine? I have had epidurals done in my lumbar and thoracic spine and haven't experienced this. Last Friday was my second epidural in my neck and on both occasions I have dealt with dizziness that has been pretty bothersome. Has anyone else had this experience?
advertisement

Comments

  • I had 4 cervical spine injections and did not have any dizziness. I know that it can be a side effect right after the injection but not sure about having it for several days. To ease your mind, you should call the doctor.
    kfortini
  • kfortini said:
    I had 4 cervical spine injections and did not have any dizziness. I know that it can be a side effect right after the injection but not sure about having it for several days. To ease your mind, you should call the doctor.
    Thanks for your reply. I will do that. I will update once I get a response from my doctor.
  • advertisement
  • This is my third one and this time something has gone horribly wrong. I have the pain but it is worse now and the dizzieness is dibilitating. I had hoped it was a temporary side effect but it won't go away and has me really concerned because my balance is comprimised and my eye keeps trying to adjust to the vertigo and feels like they are bouncing and it is make me motion sick all the time. I'm really starting to worry and my doctor has not called me back.
  • jomi4jjomi4 Posts: 1
    edited 09/21/2014 - 8:51 AM
    JPMurphey, I have the same symptoms as you. Did your doctor was able to help you? What does he said, if you don't mind?
    Thanks
  • advertisement
  • Teg1616TTeg1616 Posts: 1
    edited 07/06/2015 - 7:09 PM
    i found something called post traumatic vertigo/cervical vertigo. i explained my symptoms to my pain mgt. doctor, he seemed very alarmed and ordered a stat brain mri and a nuero consult. i was notified by the pain mgt. doctor that the mri was clear and he sounded very releived. once i learned of the vertigo conditions i mentioned before it became more clear why my doctor was so concerned. i am going to see an ent doctor and neurologist.


    welcome to spine-health
    please click on link for helpful information!
advertisement
This discussion has been closed.
Sign In or Register to comment.